# SDR COMA0460560

- Difficulty date: October 4, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 13,493 hours, 11,540 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Condition: Malfunctioned
- Location: Configuration
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5685 CONFIG RUDDER AND CONFIG TRIM WARNING DURING T/O.  COULD NOT DUPLICATE.  NO DEFECTS FOUND.  A/C RETURNED TO SERVICE.
